# SDR FDEA202209222741

- Difficulty date: September 22, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO COMPT - FRAME AT STA 1661 L48R REQUIRED TO BE SPLIT FOR ACCESS TO   LONGERON REPAIR.(REF. N649) SPLIT AND SPLICED FRAME AT STA 1661 BETWEEN L48R & L47R REF MD-11 SRM 53-00-07-2R,   REAPIR #4 AND EA# 1-5350-T0370855 TITLE: FUSELAGE -AFT INTERMEDIATE SECTION- FRAME -  SPLICE REPAIR AT STA1661 BETWEEN L47R AND L48R.  MAJOR REPAIR. NOT AN SDR.
